# SDR SWAA2024082608782

- Difficulty date: July 3, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB RBL 40 STA 663 AT PASSENGER CABIN (1E/A). CRACK LENGTH APPROX. 0.130 INCH 2024-420684<[01] STEP 6 TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 220272512; DUE DATE: 08-JAN-25;[02] PERFORMED PERMANENT REPAIR LOCATED HORIZONTAL PRESSURE DECK WEB FROM BS663 TO BS675 AND RBL 38 TO RBL 60 IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIGURE 202.REPAIR 2 SEE INDIVIDUAL SIGNS OFF.;[03] CERTIFIED AS RII MAJOR REPAIR WORK PERFORMED  SEE INDIVIDUAL SIGN OFF BELOW
